Alert archive / Indiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 92, NWS Chicago, IL
NWS Chicago, IL issued this severe thunderstorm warning at Aug 18, 2016, 8:54 AM CDT for Lake County, Porter County, Indiana. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 18, 2016, 8:54 AM CDT (13:54 UTC)
- Expired
- Aug 18, 2016, 9:30 AM CDT
- In force
- 36 min
- Issued by
- NWS Chicago, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Lake County, IN, Porter County, IN
The radar
The Chicago radar (KLOT), 73 km from the middle of the area, began a volume at 13:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 1.9 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 813 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 968 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 6:58 AM CDT, 1 hour 56 minutes earlier.
Area forecast discussion, Aug 18, 6:58 AM CDT, 1 hour 56 minutes before
Area Forecast Discussion National Weather Service Chicago/Romeoville, IL 658 AM CDT THU AUG 18 2016 .SHORT TERM... 340 AM CDT Through tonight... Main concern in the near term is how long the slow moving, heavy rain producing thunderstorms that have focused over portions of north central and northwest Illinois will persist. In addition, there is uncertainty how far east/northeast the most concentrated activity over Lee, southern Ogle and DeKalb will trend before it dissipates. Rainfall estimates are up to at least 3" in portions of Lee and far southwest Ogle County. Based on a report of street flooding in Dixon per Lee County Sheriff, decided to upgrade Flood Advisory that had been issued to a Flash Flood Warning. SPC Mesoanalysis depicts a reservoir of 1000+ j/kg MUCAPE and about 1.5" PWAT over the region, and it appears a weak wave on W/V imagery and broad westerly WAA contributed to blossoming of the storms that have resulted in the torrential rain and flooding. There have also been occasional storms farther southeast, with heavy rain estimates up to 2" in parts of Iroquois and Benton County Wednesday evening. The 06z HRRR-X seems to have a decent handle on trends, which depicts the storms over NW and NC IL counties drifting east across the Chicago metro through mid morning. Would expect an overall weakening trend, though with untapped elevated instability could also see a local flaring up. Given what has already occurred, if convection is able to maintain itself, then that would increase concern for flooding issues farther east. Will monitor radar trends for the next few hours. The overnight activity also muddies the waters some so to speak for the afternoon with uncertainty on cloud cover's impact on temperatures, any outflow boundaries from ongoing convection, and even potential contribution from anticipated lake breeze boundary. The aforementioned HRRR-X focuses activity mainly south of I-80 this afternoon, which was where chance POPs were focused in grids, with slight chance up to near I-88 and near the lake breeze. If trends continue for higher coverage south which would result in more of a flooding concern given slow storm motion and seasonably high moisture content, may need to make last minute changes to POPs and hit flooding harder in the HWO. Tonight, wouldn't expect shower and thunderstorm areal coverage to be high, with an overall focus of low POPs into southeast CWA. Will need to monitor for a similar evolution to what occurred Wednesday evening through the overnight with respect to flooding concerns. RC && .LONG TERM... 340 AM CDT Friday through Wednesday... Main concern is the low pressure system that will affect the area late Friday night through Saturday, with a threat for fairly widespread showers and thunderstorms and associated heavy rainfall/flooding threat for at least a portion of the area. Additional concern with the heat and humidity on Friday, as well as thunderstorm potential. On Friday, considering how lack of capping despite overall weak forcing has yielded isolated to scattered convection the past few days and overall pattern remaining similar, have opted to include slight chance POPs area wide during the afternoon. Confidence is low on evolution, but guidance is hinting at potential for a somewhat better focus into the southeast CWA through mid day, which could be related to ongoing convection from tonight. Usual caveat of temperatures possibly being lower if cloud cover is more widespread applies. However if this is not the case, stronger southwest flow in advance of low pressure/frontal trough and the warmest 850/925 mb temps of the week should yield widespread upper 80s and locally 90 degrees for highs. Coupled with 70s dewpoints, peak heat index values look to top out in the mid 90s. This will be the last uncomfortably warm and humid day for several days. On Friday night and Saturday, guidance is consistent in tracking surface low overhead or just to our north, but differences have showed up in the details. GFS/GGEM have trended toward a more elongated wave of low pressure tracking overhead with NAM on opposite end featuring an unseasonably deep low tracking across WI, with ECMWF roughly in between the two extremes. Regardless of these differences, heavy rain and flooding are a concern with 25-30+ kt 850 mb LLJ focusing strong moisture transport into area along with PWAT values nearing 2". Trend toward a weaker, elongated system would focus greater flooding concern into southeast 1/3 to 1/2 of CWA, which is what WPC is favoring with day 3 excessive rainfall outlook. A stronger surface low would result in a more robust severe threat given stronger wind fields and associated low level and deep layer shear, with a lesser and more isolated threat in the other scenario (also ATTM favored in SPC outlook). Overall, for the moment discounting the NAM, but obviously something to watch. Have high end likely to categorical POPs by Saturday morning, and then trend to likely POPs for the afternoon. Clouds will limit instability potential, though dynamics of system will overcome for fairly widespread thunder coverage. Current suite of guidance favors the powerful cold front sweeping across the area Saturday afternoon through the early evening, quickly bringing shifting the shower and thunderstorm threat east as dry slot wraps in. Temperatures will quickly fall into the 50s and low 60s by Sunday morning and then only recover to the low-mid 70s Sunday. It will be a breezy, fall-like day with low potential for isolated instability showers north of I-80 in the afternoon. Also concerned for dangerous swimming conditions for NW IN beaches given gusty northwest winds. After a pleasantly cool day with 50s dew points/comfortable humidity levels to start the work week, temperatures will moderate back to seasonable by mid week along with a return for convective chances. RC && .AVIATION... For the 12Z TAFs... 654 am...Thunderstorms over northeast IL are expected to move east over the lake in the next hour or so and then wind directions become problematic behind this activity. Winds will likely shift to an easterly component and eventually turn light southeasterly this morning but confidence regarding specific wind directions is low. As these outflows/thunderstorm winds wash out later this morning...winds may turn back to the south/southwest and once low levels begin to mix...may reach up to 10kts by early afternoon. A lake breeze is still expected this afternoon along the IL shore but given current uncertainty regarding morning winds...low confidence for how far inland the lake breeze may move. Potential for additional thunderstorms this afternoon looks rather low but still a chance across northeast IL and northwest Indiana perhaps aided by the expected lake breeze. Since the best chance will be near the terminals...added vicinity mention mid/late afternoon. If any thunderstorms do develop this afternoon...this could lead to additional wind direction changes and possibly winds shifting more to the east/southeast. Most of the model guidance shows the potential for another round of thunderstorms across northern IL early Friday morning but differ on timing. Appears this activity would be centered around or just before 12z. Even though confidence is low for convective trends this period...opted to include a prob30 mention for this potential in the predawn hours. cms && .MARINE... 226 am...High pressure will remain nearly stationary across the southeast U.S. through Friday night as a large trough over the western plains slowly moves east/northeast. This trough/frontal boundary will sag across northern Lake Michigan Friday night... turning winds northeasterly and then is expected to remain across central portions of the lake Saturday as low pressure develops along the front. Southerly winds will prevail across the southern part of the lake until the low moves east of the lake Saturday evening. There remains uncertainty regarding how strong this low will become as well as its exact track. But the low is expected to deepen as it moves across Lake Huron Saturday night. The gradient will tighten and combined with cooler air spreading across the region...north/northwest winds are expected to increase to 30 kts Saturday night and then diminish Sunday as high pressure moves towards the region Sunday night. cms && .LOT WATCHES/WARNINGS/ADVISORIES... IL...NONE. IN...NONE. LM...NONE. && VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSCHICAGO WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
Hazardous weather outlook, Aug 18, 4:39 AM CDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 439 AM CDT THU AUG 18 2016 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 190945- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 439 AM CDT THU AUG 18 2016 /539 AM EDT THU AUG 18 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS... NORTHEAST ILLINOIS AND NORTHWEST INDIANA. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED: LIMITED THUNDERSTORM RISK... SOME OF WHICH MAY PRODUCE... HEAVY DOWNPOURS AND LOCALIZED FLOODING. OCCASIONAL CLOUD TO GROUND LIGHTNING. ELEVATED FLOODING RISK PORTIONS OF NORTH CENTRAL IL THIS MORNING. DISCUSSION: SLOW MOVING THUNDERSTORMS THAT RESULTED IN FLOODING OVER PORTIONS OF LEE AND OGLE COUNTIES ARE EXPECTED TO DRIFT EAST AND GRADUALLY WEAKEN THIS MORNING. ADDITIONAL ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE LATER THIS MORNING THROUGH THE AFTERNOON AND POSSIBLY THROUGH THE NIGHT. GIVEN SLOW STORM MOTIONS AND THE MOIST AIR MASS IN PLACE...ANY MORE ORGANIZED AREA OF THUNDERSTORMS WILL BE CAPABLE OF VERY HEAVY RAINFALL AND LOCALIZED FLOODING. SEVERE WEATHER IS NOT EXPECTED. IN ADDITION...FLOODING IS EXPECTED ALONG PORTIONS OF THE KANKAKEE RIVER. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY... LIMITED THUNDERSTORM RISK. SATURDAY... SIGNIFICANT THUNDERSTORM RISK. LIMITED FLOODING RISK. LIMITED SEVERE THUNDERSTORM RISK...MAINLY EAST OF I-55. HIGH SWIM RISK FOR INDIANA BEACHES. WEDNESDAY... LIMITED THUNDERSTORM RISK. DISCUSSION: THERE IS A LOW CHANCE FOR THUNDERSTORMS ON FRIDAY. A STRONG STORM SYSTEM WILL BRING FAIRLY WIDESPREAD THUNDERSTORMS ON SATURDAY. THE POTENTIAL EXISTS FOR HEAVY RAINFALL AND FLOODING AND ISOLATED STRONG TO SEVERE THUNDERSTORMS FOR PORTIONS OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT. GENERAL STORM MOTION OF THE DAY: TO THE EAST AND SOUTHEAST AT 10 TO 20 MPH. && LMZ740>745-190945- WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 439 AM CDT THU AUG 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE FOR THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A CHANCE FOR THUNDERSTORMS ON FRIDAY...WITH NUMEROUS TO WIDESPREAD THUNDERSTORMS POSSIBLE ON SATURDAY. THE NEXT CHANCE FOR THUNDERSTORMS WILL THEN BE ON WEDNESDAY. STRONG WINDS AND HIGH WAVES MAY LEAD TO HAZARDOUS CONDITIONS FOR SMALL CRAFT ON SUNDAY. && LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-190945- LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 439 AM CDT THU AUG 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE FOR THUNDERSTORMS OVER THE FAR SOUTHERN PORTION OF THE LAKE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A CHANCE FOR THUNDERSTORMS ON FRIDAY...WITH NUMEROUS TO WIDESPREAD THUNDERSTORMS POSSIBLE ON SATURDAY. THE NEXT CHANCE FOR THUNDERSTORMS WILL THEN BE ON WEDNESDAY. && RC VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSCHICAGO WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
In the hours before
Local storm report, Aug 18, 4:49 AM CDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
449 AM CDT THU AUG 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 AM FLASH FLOOD DIXON 41.85N 89.48W
08/18/2016 LEE IL EMERGENCY MNGR
ROUTE 26 AT ROUTE 52 CLOSED. WATER UP TO 2 FEET. BUSINESS
NEARBY FLOODED.
&&Local storm report, Aug 18, 5:11 AM CDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
511 AM CDT THU AUG 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 AM FLASH FLOOD DIXON 41.85N 89.48W
08/18/2016 LEE IL EMERGENCY MNGR
LOWELL PARK ROAD CLOSED DUE TO FLOODING. WATER OVER ROAD
ON PALMYRA ROAD JUST OFF OF ROUTE 2 MAY CAUSE CLOSURE. 3
BUSINESSES IN DOWNTOWN DIXON FLOODED. MANY DITCHES FILLED
WITH WATER. EMERGENCY MANAGER MEASURED 3 INCHES OF RAIN
TOTAL 1 MILE NORTHWEST OF DIXON AS OF 4AM.
&&
RCLocal storm report, Aug 18, 5:14 AM CDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
514 AM CDT THU AUG 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0459 AM HEAVY RAIN SW DIXON 41.85N 89.48W
08/18/2016 M4.60 INCH LEE IL BROADCAST MEDIA
4.60 INCHES OF RAIN IN SOUTHWEST DIXON.
&&Local storm report, Aug 18, 6:29 AM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
629 AM CDT THU AUG 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 AM HEAVY RAIN MOUNT PROSPECT 42.07N 87.94W
08/18/2016 M1.30 INCH COOK IL TRAINED SPOTTER
RELAYED VIA TWITTER.
&&
RCLocal storm report, Aug 18, 7:02 AM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
702 AM CDT THU AUG 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM HEAVY RAIN STREAMWOOD 42.02N 88.17W
08/18/2016 E1.15 INCH COOK IL PUBLIC
RELAYED VIA FACEBOOK.
&&
RCSpecial weather statement, Aug 18, 8:27 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
827 AM CDT THU AUG 18 2016
INZ001-002-181415-
LAKE IN-PORTER IN-
827 AM CDT THU AUG 18 2016
...SPECIAL WEATHER STATEMENT FOR NORTHERN PORTER AND NORTHERN LAKE
COUNTIES UNTIL 915 AM CDT...
AT 826 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTH OF OGDEN
DUNES TO NEAR LAKE STATION TO ST. JOHN...AND MOVING EAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
HAMMOND... GARY... PORTAGE...
MERRILLVILLE... VALPARAISO... EAST CHICAGO...
SCHERERVILLE... HOBART... CROWN POINT...
HIGHLAND... MUNSTER... GRIFFITH...
ST. JOHN... CHESTERTON... LAKE STATION...
PORTER... BURNS HARBOR... WHEELER...
SOUTH HAVEN... LINCOLN HILLS...
THIS INCLUDES...INDIANA UNIVERSITY NORTHWEST...VALPARAISO
UNIVERSITY...ILLIANA MOTOR SPEEDWAY...INDIANA DUNES STATE PARK...AND
SOUTH SHORE RAIL CATS BASEBALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4143 8708 4143 8753 4146 8753 4168 8743
4167 8742 4165 8744 4163 8735 4162 8722
4163 8716 4165 8715 4165 8710 4171 8693
4151 8693
TIME...MOT...LOC 1326Z 273DEG 21KT 4175 8726 4161 8729 4143 8748
RODRIGUEZThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 1:16 AM CDT | Areal Flood Advisory | LOT | Lee, Ogle | 6 hr |
| Aug 18, 3:20 AM CDT | Flash Flood Warning | LOT | Lee, Ogle | 6 hr |
| Aug 18, 5:22 AM CDT | Areal Flood Advisory | LOT | LaSalle | 4 hr |
| Aug 18, 6:13 AM CDT | Areal Flood Advisory | LOT | Cook, DuPage, Lake | 4 hr |
| Aug 18, 8:32 AM CDT | Special Marine Warning | LOT | 43 min | |
| Aug 18, 12:27 PM CDT | Areal Flood Advisory | LOT | Kankakee | 3 hr |
| Aug 18, 1:35 PM CDT | Areal Flood Advisory | LOT | Grundy, LaSalle | 3 hr |
| Aug 18, 2:48 PM CDT | Areal Flood Advisory | LOT | Livingston | 3 hr |
| Aug 18, 3:22 PM CDT | Special Weather Statement | LOT | Livingston | 23 min |
| Aug 18, 3:41 PM CDT | Special Weather Statement | LOT | Livingston | 19 min |
| Aug 18, 3:58 PM CDT | Areal Flood Advisory | LOT | Iroquois | 3 hr |
| Aug 18, 4:18 PM CDT | Special Weather Statement | LOT | Iroquois | 27 min |
| Aug 18, 4:22 PM CDT | Flash Flood Warning | LOT | Iroquois | 5 hr |
| Aug 18, 4:42 PM CDT | Special Weather Statement | LOT | Iroquois | 33 min |
| Aug 18, 4:52 PM CDT | Special Weather Statement | LOT | Putnam | 38 min |
| Aug 18, 5:56 PM CDT | Special Weather Statement | LOT | Grundy | 34 min |
| Aug 18, 8:27 AM CDT | Special Weather Statement | LOT | Lake, Porter | 48 min |
| Aug 18, 8:50 AM CDT | Areal Flood Advisory | LOT | Lake, Porter | 3 hr |
| Aug 18, 1:55 PM CDT | Areal Flood Advisory | LOT | Jasper, Newton | 3 hr |
| Aug 18, 3:33 PM CDT | Flash Flood Warning | LOT | Jasper | 5 hr |
| Aug 18, 3:46 PM CDT | Severe Thunderstorm Warning | LOT | Jasper, Newton | 29 min |
| Aug 18, 5:12 PM CDT | Special Weather Statement | LOT | Benton | 48 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.